# SDR DALA2017010400143

- Difficulty date: January 1, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 63,097 hours, 17,382 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1640, RBL 22 - 55 FLOORBEAM TEE CORRODED.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM IAW ERA481634-14MMA REV A.
